Doctor insights on:
Acanthosis nigricans: We don't typically medicate someone just for pigmentation or color. However, if you're referring to acanthosis nigricans (http://www.Mayoclinic.Com/health/acanthosis-nigricans/ds00653) in which case we worry about (predisposition towards) diabetes & obesity. Go see your doctor for diagnosis & treatment. ...Read more
Hi, I have crohn's disease and recently I've been passing a lot of black coloured diarrhoea. I haven't changed my medication, should I worry?
With this ebola issue, is it true that the medications do not really help african or black people?
Black not tarry not smelly and dry stools for 3 days no pain should i be worried no special medication and also no special food?
Tooth Discoloration: Several medications lead to tooth discoloration as a side effect. Mouth rinses like chlorhexidine and cetylpyridinium chloride can stain teeth. Antihistamines, antipsychotic drugs, and drugs for high blood pressure also cause teeth discoloration. Never discontinue the use of a medication without consulting your doctor first. Good luck. ...Read moreSee 1 more doctor answer
Can oxcarbazepine cause hair color darkening? Redish-brown to black? After two years without medication my hair has returned to its very light color
just two days ago i noticed a black small dot on the right side of my tongue , i don't smoke, im not taking any special medication. !?
You cannot: There are no medications that would permanently change the skin color. If there is someone who says otherwise, don't listen. I think you should be happy with dark skin. There is a number of advantages with dark skin such as no sun burn, dyscoloration would not show up easily etc. Our president is dark skinned. ...Read more
Is Marie France Kojic Soap safe to use for hyperpigmentation. What are some safe medications I can take to lighten black areas?
I had successful LASIK surgery. I am 64 years, black male. Excellent health, no medication. Can I still get cataracts with age in future?
Hi there, I need help with my mouth. The corners of my mouth are white and have tried every medication out there to make them black again. Please help?
You need : a competent dermatologist to handle your case, I am not sure what kind of medications you used, may still not be the right ones, you need to be rightfully diagnosed first, good luck ...Read more
What is good home remedy or OTC medication for migranes? My sister has had migranes for over a month and says she sees black spots..
? Excedrin Migrain: You can try excedrin migraine but i would reccomend that she see a neurologist or headache specialist asap if these headaches are new in onset. At any rate, it is much easier to prevent migraines than it is to treat them if they are frequent. It is very easy to transform regular migraines to a chronic daily headache or rebound headache if not treated correctly. ...Read moreSee 1 more doctor answer
Is a small very light brownish-blackish spot on arm as side effect of effective medication of any importance? Is it due to ruptured capillaries?
Unlikely: that the described lesion is from medication. Please have doctor look at the lesion ...Read more
Can you take black raspberry with/without food? Does it interact with other medicines e.g. Warfarin and should you allow time after taking medication?
Do antipsychotics or ssris cause sun sensitivity, like increased likelihood of getting black spots. Does sensitivity levelonce medications are out body?
Some do: Many medications, including some of the ones in the classes you ask about, do indeed cause sun sensitivities, which can result in a variety of different rashes. Make sure you use sunscreen, and try to avoid direct sunlight. If it continues to be a problem, talk to doc about possible change of medication. ...Read more
If you start an SSRI and it creates the black box warning (suicidal thoughts and tendencies). Will these side effects stop if you discontinue the medication? Scared to try one for this reason.
SSRI side effects: If you are currently having thoughts of harming yourself or anyone else, call 911 or go directly to the ER. From your question, it seems SSRIs have been recommended, but that you are not currently taking these. The risk of developing suicidal thoughts, particularly if you've never had these, is low. Discuss your concerns with your doc who can advise you of your specific risk & create a plan. ...Read more
Proton pump inhibitr: Proton pump inhibitors like omeprazole, nexium, (esomeprazole) prilosec, etc. Decrease acid production helping ulcers. They are over the counter now, but may be more expensive. Medications like pepcid, ranitidine, pepto bismol, and mylanta may help with symptoms, but they are not as strong in protecting the stomach from ulcers. ...Read more
- Talk to a doctor live online for free
- Black lung medication
- Black mold allergy medication
- Black cohosh medication
- Ask a doctor a question free online
- Black cohosh root extract medication
- Black widow spider antivenin allergy medication
- Can black stools start occuring after you start new medication?
- Black cohosh xt medication